# SDR QXEA2020021400097

- Difficulty date: February 14, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 20,452 hours, 22,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO LUMINESCENT STRIP COMING UP IN FWD CABIN. REMOVED FROM SERVICE. RESECURED PHOTO LUMINESCENT STRIP@FWD CABIN AREA. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
